On fixed point theorems in dualistic partial metric spaces

Muhammad Nazam, Muhammad Arshad, Choonkil Park, Dong Yun Shin

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce dualistic contractive mappings and use such map- pings to prove some fixed point theorems. The results extend various comparable results existing in the literature. Moreover, we give examples that show the superiority and effectiveness of our results among corresponding fixed point theorems in partial metric spaces.

Original languageEnglish
Pages (from-to)1334-1343
Number of pages10
JournalJournal of Computational Analysis and Applications
Volume24
Issue number7
StatePublished - 2018 Jan 1

Fingerprint

Metric space
Fixed point theorem
Partial
Contractive Mapping

Keywords

  • Dualistic partial metric
  • Ixed point
  • Monotone mapping

Cite this

Nazam, Muhammad ; Arshad, Muhammad ; Park, Choonkil ; Shin, Dong Yun. / On fixed point theorems in dualistic partial metric spaces. In: Journal of Computational Analysis and Applications. 2018 ; Vol. 24, No. 7. pp. 1334-1343.
@article{6a74bec478374c0fb6472e29c899df5e,
title = "On fixed point theorems in dualistic partial metric spaces",
abstract = "In this paper, we introduce dualistic contractive mappings and use such map- pings to prove some fixed point theorems. The results extend various comparable results existing in the literature. Moreover, we give examples that show the superiority and effectiveness of our results among corresponding fixed point theorems in partial metric spaces.",
keywords = "Dualistic partial metric, Ixed point, Monotone mapping",
author = "Muhammad Nazam and Muhammad Arshad and Choonkil Park and Shin, {Dong Yun}",
year = "2018",
month = "1",
day = "1",
language = "English",
volume = "24",
pages = "1334--1343",
journal = "Journal of Computational Analysis and Applications",
issn = "1521-1398",
number = "7",

}

On fixed point theorems in dualistic partial metric spaces. / Nazam, Muhammad; Arshad, Muhammad; Park, Choonkil; Shin, Dong Yun.

In: Journal of Computational Analysis and Applications, Vol. 24, No. 7, 01.01.2018, p. 1334-1343.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On fixed point theorems in dualistic partial metric spaces

AU - Nazam, Muhammad

AU - Arshad, Muhammad

AU - Park, Choonkil

AU - Shin, Dong Yun

PY - 2018/1/1

Y1 - 2018/1/1

N2 - In this paper, we introduce dualistic contractive mappings and use such map- pings to prove some fixed point theorems. The results extend various comparable results existing in the literature. Moreover, we give examples that show the superiority and effectiveness of our results among corresponding fixed point theorems in partial metric spaces.

AB - In this paper, we introduce dualistic contractive mappings and use such map- pings to prove some fixed point theorems. The results extend various comparable results existing in the literature. Moreover, we give examples that show the superiority and effectiveness of our results among corresponding fixed point theorems in partial metric spaces.

KW - Dualistic partial metric

KW - Ixed point

KW - Monotone mapping

UR - http://www.scopus.com/inward/record.url?scp=85027351169&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85027351169

VL - 24

SP - 1334

EP - 1343

JO - Journal of Computational Analysis and Applications

JF - Journal of Computational Analysis and Applications

SN - 1521-1398

IS - 7

ER -